# SDR R61A2024120800579

- Difficulty date: December 8, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 17,201 hours, 12,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005662005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD FUSELAGE FLOOR DOUBLER/SILL BETWEEN FR12 -FR14 AND BETWEEN RBL36-RBL48 FOUND CORRODED. REMOVED AND REPLACED FLOOR DOUBLER/SILL IAW EMB 170/175 SRM 51-43-04 AND 51-41-02
